# SDR REXA201100416

- Difficulty date: June 30, 2011
- Submitted: July 4, 2011
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 17,054 hours, 15,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING ACCESS PNL 132AL, BIT CAME OFF OF 2 EACH SCREWS AT 6 O'CLOCK POSITION AND LEFT 3 EA CHAFES APPROX 0.050" LONG X 0.050" WIDE X 0.010" DEEP, 0.060" LONG X 0.060" WIDE, X 0.020" DEEP, AND 0.060" LONG X 0.020" WIDE X 0.010" DEEP.  REPAIRED IAW EA CRJ253-00025 REV B AND ASSOCIATED 8110-3.
